Title

Growth and integrability of Fourier transforms on Euclidean space

Abstract

A fundamental theme in classical Fourier analysis relates smoothness properties of functions to the growth and/or integrability of their Fourier transform. By using a suitable class of LpLp-multipliers, a rather general inequality controlling the size of Fourier transforms for large and small argument is obtained. As consequences, quantitative Riemann"“Lebesgue estimates are obtained and an integrability result for the Fourier transform is developed extending ideas used by Titchmarsh in the one dimensional setting.

Department(s)

Mathematics

Document Type

Article

DOI

https://doi.org/10.1007/s00041-014-9354-1

Publication Date

2014

Recommended Citation

Bray, William O. Growth and integrability of Fourier transforms on Euclidean space." Journal of Fourier Analysis and Applications 20, no. 6 (2014): 1234-1256."

Journal Title

Journal of Fourier Analysis and Applications

Share

COinS